Lückensätze und Überkonvergenz bei zweifachen Potenzreihen

F., Lösch

Mathematische Zeitschrift (1933)

  • Volume: 36, page 202-262
  • ISSN: 0025-5874; 1432-1823

How to cite


Lösch, F.,. "Lückensätze und Überkonvergenz bei zweifachen Potenzreihen." Mathematische Zeitschrift 36 (1933): 202-262. <http://eudml.org/doc/168397>.

author = {Lösch, F.,},
journal = {Mathematische Zeitschrift},
keywords = {analysis},
pages = {202-262},
title = {Lückensätze und Überkonvergenz bei zweifachen Potenzreihen},
url = {http://eudml.org/doc/168397},
volume = {36},
year = {1933},

AU - Lösch, F.,
TI - Lückensätze und Überkonvergenz bei zweifachen Potenzreihen
JO - Mathematische Zeitschrift
PY - 1933
VL - 36
SP - 202
EP - 262
KW - analysis
UR - http://eudml.org/doc/168397
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.